Marginal Densities of Instrumental Variable Estimators in the General Single Equation Case
Peter Phillips
No 609, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
A method of extracting marginal density approximations using the multivariate version of the Laplace formula is given and applied to instrumental variable estimators. Some leading exact distributions are derived for the general single equation case which lead to computable formulae and generalize all known results for marginal densities. These results are related to earlier work by Basmann (1963), Kabe (1964) and Phillips (1980b). Some general issues bearing on the current development of small sample theory and its application in empirical work are discussed in the introduction to the paper.
Pages: 34 pages
Date: 1981-10
Note: CFP 582.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Published in Advances in Econometrics, Vol. 2, JAI Press, 1983, pp. 1-24
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d06/d0609.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:609
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().